The spectral matrices of Toda solitons and the fundamental solution of some discrete heat equations  [ Les matrices spectrales des solitons de Toda et la solution fondamentale de versions discrètes de l'équation de la chaleur ]
Annales de l'Institut Fourier, Tome 55 (2005) no. 6, p. 1765-1788
A l’aide de la théorie de Sato, on calcule la matrice spectrale de Stieltjes associée à une matrice de Jacobi doublement infinie, donnant lieu à une solution g-soliton du réseau de Toda. On utilise ce résultat pour donner un développement explicite de la solution fondamentale de versions discrètes de l’équation de la chaleur, en termes d’une série des q-déformations de Jackson des fonctions de Bessel. Pour les solitons dits de Askey-Wilson, ce développement se réduit à une somme finie.
The Stieltjes spectral matrix measure of the doubly infinite Jacobi matrix associated with a Toda g-soliton is computed, using Sato theory. The result is used to give an explicit expansion of the fundamental solution of some discrete heat equations, in a series of Jackson’s q-Bessel functions. For Askey-Wilson type solitons, this expansion reduces to a finite sum.
DOI : https://doi.org/10.5802/aif.2140
Classification:  35Q51,  37K20,  39A13
Mots clés: noyau de la chaleur, réseau de Toda
@article{AIF_2005__55_6_1765_0,
     author = {Haine, Luc},
     title = {The spectral matrices of Toda solitons and the fundamental solution of some discrete heat equations},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {6},
     year = {2005},
     pages = {1765-1788},
     doi = {10.5802/aif.2140},
     zbl = {1078.35101},
     mrnumber = {2187934},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2005__55_6_1765_0}
}
Haine, Luc. The spectral matrices of Toda solitons and the fundamental solution of some discrete heat equations. Annales de l'Institut Fourier, Tome 55 (2005) no. 6, pp. 1765-1788. doi : 10.5802/aif.2140. http://www.numdam.org/item/AIF_2005__55_6_1765_0/

[1] M. Adler; J. Moser On a class of polynomials connected with the Korteweg-de Vries equation, Commun. Math. Phys., Tome 61 (1978), pp. 1-30 | Article | MR 501106 | Zbl 0428.35067

[2] R. Askey; J. Wilson Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials, Mem. Amer. Math. Soc. (1985) no. 319 | MR 783216 | Zbl 0572.33012

[3] Yu. Berest; J. Harnad And A. Kasman ``Huygens' principle and the bispectral problem, The Bispectral Problem, Amer. Math. Soc., Providence, RI (CRM Proc. Lecture Notes) Tome 14 (1998), pp. 11-30 | Zbl 0897.35043

[4] Yu. Berest; A. P. Veselov Hadamard's problem and Coxeter groups: new examples of Huygens' equations, Funktsional. Anal. i Prilozhen. 28 (1) (1994), 3-15 (Russian); English transl., Funct. Anal. Appl., Tome 28 (1994) no. 1, pp. 3-12 | MR 1275723 | Zbl 0845.35062

[5] Ju. M. Berezanskii Expansions in Eigenfunctions of Selfadjoint Operators, Amer. Math. Soc., Providence (Transl. Math. Monographs) Tome 17 (1968) | Zbl 0157.16601

[6] O. A. Chalykh; A. P. Veselov Integrability and Huygens' principle on symmetric spaces, Commun. Math. Phys., Tome 178 (1996), pp. 311-338 | Article | MR 1389907 | Zbl 0859.43004

[7] O. A. Chalykh; M. V. Feigin; A. P. Veselov Multidimensional Baker-Akhiezer functions and Huygens' principle, Commun. Math. Phys., Tome 206 (1999), pp. 533-566 | Article | MR 1721907 | Zbl 0972.35110

[8] P. Deift; L. C. Li; C. Tomei Toda flows with infinitely many variables, J. Funct. Anal., Tome 64 (1985), pp. 358-402 | Article | MR 813206 | Zbl 0615.58016

[9] P. Deift; E. Trubowitz Inverse scattering on the line, Comm. Pure Appl. Math., Tome 32 (1979), pp. 121-251 | Article | MR 512420 | Zbl 0388.34005

[10] J. F. Van; Diejen; A. N. Kirillov Formulas for q-spherical functions using inverse scattering theory of reflectionless Jacobi operators, Commun. Math. Phys., Tome 210 (2000), pp. 335-369 | Article | MR 1776836 | Zbl 0976.33017

[11] B. A. Dubrovin; V. B. Matveev; S. P. Novikov Non-linear equations of Korteweg-de Vries type, finite-zone linear operators, and abelian varieties, Uspekhi Mat. Nauk. 31 (1) (1976), 55-136 (Russian); English transl., Russ. Math. Surveys, Tome 31 (1976) no. 1, pp. 59-146 | MR 427869 | Zbl 0346.35025

[12] J. J. Duistermaat; F. A. Grünbaum Differential equations in the spectral parameter, Commun. Math. Phys., Tome 103 (1986), pp. 177-240 | Article | MR 826863 | Zbl 0625.34007

[13] H. Flaschka On the Toda lattice II - Inverse scattering solution, Progr. Theor. Phys., Tome 51 (1974) no. 3, pp. 703-716 | MR 408648 | Zbl 0942.37505

[14] G. Gasper; M. Rahman Basic hypergeometric series, Cambridge University Press, Encyclopedia of Mathematics and Its Applications, Tome 35 (1990) | MR 1052153 | Zbl 0695.33001

[15] F. A. Grünbaum; J. Harnad And A. Kasman Some bispectral musings, The Bispectral Problem , Amer. Math. Soc., Providence, RI (CRM Proc. Lecture Notes) Tome 14 (1998), pp. 31-45 | Zbl 0944.34062

[16] F. A. Grünbaum; J. Bustoz, M. E. H. Ismail And S. K. Suslov The bispectral problem: an overview, Special Functions 2000: Current Perspective and Future Directions, Kluwer (NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci.) (2001), pp. 129-140 | Zbl 0999.47018

[17] F. A. Grünbaum; L. Haine Some functions that generalize the Askey-Wilson polynomials, Commun. Math. Phys., Tome 184 (1997), pp. 173-202 | Article | MR 1462504 | Zbl 0871.33009

[18] F. A. Grünbaum; L. Haine Associated polynomials, spectral matrices and the bispectral problem, Meth. Appl. Anal., Tome 6 (1999) no. 2, pp. 209-224 | MR 1803891 | Zbl 0956.33007

[19] F. A. Grünbaum; P. Iliev Heat kernel expansions on the integers, Math. Phys. Anal. Geom., Tome 5 (2002), pp. 183-200 | Article | MR 1918052 | Zbl 0996.35077

[20] L. Haine; V. B. Kuznetsov The q-hypergeometric equation, Askey-Wilson type solitons andrational curves with singularities, The Kowalevski Property, Amer. Math. Soc., Providence, RI (CRM Proc. Lecture Notes) Tome 32 (2002), pp. 69-91 | Zbl 1037.33015

[21] L. Haine; P. Iliev Commutative rings of difference operators and an adelic flag manifold, Internat. Math. Res. Notices, Tome 6 (2000), pp. 281-323 | MR 1749073 | Zbl 0984.37078

[22] L. Haine; P. Iliev A rational analogue of the Krall polynomials, J. Phys. A: Math. Gen., Tome 34 (2001), pp. 2445-2457 | Article | MR 1831308 | Zbl 0974.33011

[23] L. Haine; P. Iliev Askey-Wilson type functions, with bound states (The Ramanujan Journal (in press)) | Zbl 1100.33004

[24] M. E. H. Ismail The basic Bessel functions and polynomials, SIAM J. Math. Anal., Tome 12 (1981), pp. 454-468 | Article | MR 613323 | Zbl 0456.33005

[25] F. H. Jackson The application of basic numbers to Bessel's and Legendre's functions, Proc. London Math. Soc., Tome 2 (1905) no. 2, pp. 192-220 | JFM 35.0487.02

[26] M. Kac Integration in Function Spaces and Some of Its Applications, Accademia Nazionale Dei Lincei Scuola Normale Superiore, Lezion, Pisa (1980) | MR 660839 | Zbl 0504.28015

[27] I. M. Krichever Algebraic curves and nonlinear difference equations, Uspekhi Mat. Nauk 33 (1978), 215-216 (Russian); English transl., Tome 33 (1978), p. 255-256 | MR 510681 | Zbl 0412.39002

[28] J. E. Lagnese; K. L. Stellmacher A method of generating classes of Huygens' operators, J. Math. Mech., Tome 17 (1967) no. 5, pp. 461-472 | MR 217409 | Zbl 0154.36002

[29] J. E. Lagnese A solution of Hadamard's problem for a restricted class of operators, Proc. Amer. Math. Soc., Tome 19 (1968), pp. 981-988 | MR 231024 | Zbl 0159.14203

[30] H. P. Mc; Kean; P. Van Moerbeke The spectrum of Hill's equation, Inventiones Math., Tome 30 (1975), pp. 217-274 | Article | MR 397076 | Zbl 0319.34024

[31] P. Van Moerbeke; D. Mumford The spectrum of difference operators and algebraic curves, Acta Math., Tome 143 (1979), pp. 93-154 | Article | MR 533894 | Zbl 0502.58032

[32] F. W. Nijhoff; O. A. Chalykh Bispectral rings of difference operators, Russ. Math. Surveys, Tome 54 (1999), p. 644-645 | Article | MR 1728657 | Zbl 0977.39012

[33] R. Schimming An explicit expression for the Korteweg-de Vries hierarchy, Z. Anal. Anwendungen, Tome 7 (1988), pp. 203-214 | MR 951118 | Zbl 0659.35089

[34] G. Segal; G. Wilson Loop groups and equations of KdV type, Inst. Hautes Études Sci. Publ. Math., Tome 61 (1985), pp. 5-65 | Article | Numdam | MR 783348 | Zbl 0592.35112

[35] M. Toda Theory of Nonlinear Lattices, Springer, Berlin, Heidelberg, New-York,, Springer Series in Solid-State Sciences, Tome 20 (1981) | MR 618652 | Zbl 0465.70014

[36] G. Wilson Bispectral commutative ordinary differential operators, J. Reine Angew. Math., Tome 442 (1993), pp. 177-204 | MR 1234841 | Zbl 0781.34051